The Open UniversitySkip to content
 

Real and strongly real classes in SLn(q)

Gill, Nick and Singh, Anupam (2011). Real and strongly real classes in SLn(q). Journal of Group Theory, 14(3) pp. 437–459.

Full text available as:
[img]
Preview
PDF (Version of Record) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (206Kb)
DOI (Digital Object Identifier) Link: http://doi.org/10.1515/JGT.2010.054
Google Scholar: Look up in Google Scholar

Abstract

We classify the real and strongly real conjugacy classes in GLn(q) and SLn(q). In each case we give a formula for the number of real, and the number of strongly real, conjugacy classes. This paper is the first of two that together classify the real and strongly real classes in GLn(q), SLn(q), PGLn(q), PSLn(q), and all quasi-simple covers of PSLn(q).

Item Type: Journal Article
Copyright Holders: 2011 de Gruyter
ISSN: 1435-4446
Academic Unit/Department: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 29960
Depositing User: Nick Gill
Date Deposited: 02 Nov 2011 16:03
Last Modified: 19 Aug 2016 05:26
URI: http://oro.open.ac.uk/id/eprint/29960
Share this page:

Altmetrics

Scopus Citations

Download history for this item

These details should be considered as only a guide to the number of downloads performed manually. Algorithmic methods have been applied in an attempt to remove automated downloads from the displayed statistics but no guarantee can be made as to the accuracy of the figures.

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk